# SDR 2002UALA00955

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME BETWEEN STRINGER 22L AND 23L FOUND DENTED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED.
